MAUDE Adverse Event Report: COVIDIEN JOEY 1000ML FEED/FLUSH SET; PUMP, INFUSION, ENTERAL

COVIDIEN JOEY 1000ML FEED/FLUSH SET; PUMP, INFUSION, ENTERAL
Model Number 763662
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the device cracked at the port causing the nutrition to leak.There was no patient injury.
 
Additional Manufacturer Narrative
A review of the device history record revealed no discrepancies that may have contributed to the reported condition.All quality assurance testing is performed during the manufacturing of the product met specification requirements.A photograph was submitted for evaluation, however based on the digital image it is not possible to confirm the reported condition.The physical sample is needed to assess the reported condition and thus determine the potential root cause.This complaint will be closed with no further action.If a sample is received, the complaint will be reopened for investigation.This complaint will be used for tracking and trending purposes.

Brand Name
JOEY 1000ML FEED/FLUSH SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key10108999
Report Number1282497-2020-09092
Device Sequence Number16996112
Product Code LZH
UDI-Device Identifier10884521072312
UDI-Public10884521072312
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number763662
Device Catalogue Number763662
Device Lot Number200100092
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/26/2020
Supplement Date Received by Manufacturer05/26/2020
Initial Report FDA Received Date06/02/2020
Supplement Report FDA Received Date08/18/2020
Patient Sequence Number1